# SDR A6WA201644120

- Difficulty date: July 19, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3103762
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANEL ATTACHING STRUCTURE AT FS 473.15 IS CRACKED.  REPLACED ANGLE AT RT FS 473.15 AND RBL 45 IAW SRM 51-42-06,51-42-21.
